# SDR USAA051196

- Difficulty date: October 11, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR, AFT FRAME AT NR 4 STOP FITTING CUTOUT CRACKED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW TYPICAL REPAIR 52-10-11, DEFECT SIZE: 0.625 INCH CRACK.
